# SDR VNAA2011011100001

- Difficulty date: January 6, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,434 hours, 16,183 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR DISAGREE AURAL AND WARNING MESSAGE ON TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM USING THE AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
